MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216718210
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a device component detached and became stuck inside of the patient.A v-14? control wire? was selected for a procedure.During this event, a device component detached and became stuck inside of the patient.No patient complications occurred.
 
Additional Manufacturer Narrative
H11: device evaluation by manufacturer: unit returned with its original box batch 35400110 overall visual inspection did not identify failures or evidence that could be lost due to decontamination process.The device was inspected according to procedure.The guidewire was returned, and it was observed that the distal tip was bent and detached, moreover the polymer jacket was peeled.The guidewire was bent, detached and peeled.
 
Event or Problem Description
It was reported a device component detached and became stuck inside of the patient.A v-14? control wire? was selected for a procedure.During this event, a device component detached and became stuck inside of the patient.There were no patient complications as a result of this event.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21933885
Report Number2124215-2025-26816
Device Sequence Number8907373
Product Code DQX
UDI-Device Identifier08714729799207
UDI-Public(01)08714729799207(17)261202(10)35400110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216718210
Device Catalogue NumberH74939216718210
Device Lot Number0035400110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown